# SDR SIMA0774

- Difficulty date: March 18, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23065950A
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

XNA - FLT 3705 - DURING FLIGHT, CREW NOTED EXHAUST SMELL IN FLIGHT COMPARTMENT AND CABIN.  NOTE ANIT-ICE SYSTEM WAS ON AT THE TIME.  AIRCRAFT LANDED SAFELY IN XNA.  NO FURTHER INCIDENTS WERE REPORTED.  MAINTNANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES.  OPERATIONAL AND LEAK WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
